# SDR CA971020004

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Lt Mlg
- Part time: 13,554 hours
- Component: 83210001
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT GEAR NOT RETRACTING PROPERLY. INSPECTION FOUND NO FAULTS. PSEU SENT TO ELDEC FOR CHECK AS THIS PARTICULAR UNIT HAD A HISTORY OF DIFFICULTIES. MORE INFO TO FOLLOW.
